# SDR CALA2024011000075

- Difficulty date: January 6, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 98,560 hours, 17,693 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212W31021
- Condition: Damaged
- Location: Lh Main W/W
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

BLEED LOSS BODY EICAS ON TAKEOFF ROLL. FOUND BLOWN PNEUMATIC DUCT IN THE LH MAIN WHEEL WELL, SEE ATTACHED IMAGE.  MINIMUM REQUIRED PARTS HIGHLIGHTED, UNTIL FURTHER EVALUATION IS ACP. INITIAL EVALUATION PARTS INFO ADDED. REF IPC 29-11-16-01 ITEMS 100 AND 105, AND 30. ON INITIAL EVALUATION, FOUND TWO DUCTS WITH OBVIOUS DAMAGE AND BROKEN SUPPORT ROD ASSY BROKEN. ADDITIONAL DUCTING DAMAGED. NEXT SEGMENT FORWARD OF RUPURED SECTION DAMAGED. REPLACED BROKEN TIEROD ASSY SUPPORT.  ADJUSTMENT REQUIRED ON INSTALLATION OF NEW DUCT.  CONTINUED REMOVAL OF DUCT REF REF IPC 29-11-16-01 ITEM 100. REMOVED COUPLING CLAMP SECURING DUCT IN PLACE DUCT IS NO FREE BUT #4 CARGO ROLLER TRACK NEEDS TO BE REMOVED TO FACILITATE REMOVAL THROUGH AFT CARGO FWD BULKHEAD ACCESS PANEL. REF OPEN LOGPAGES FOR HYDRAULIC LINES REMOVED TO FACLILTATE REMOVAL OF DUCT. REF 36-12-04-000-809.  REMOVED FROM DUCT ITEM 100 REF IPC 29-11-16-01 INSTALLED TWO NEW DUCTS AND RODS REF IPC 29-11-16-01 ITEMS 100 AND 105, AND 30 REF AMM 36-12-04-400-809. NEEDS LEAK CHECK REF AMM 36-00-00-860-802 AND STEP F OF REF AMM 36-12-04-400-809.  PERFORMED LEAK CHECK REF STEP F AMM 36-12-04-400-809, ENGINE RAN, NO LEAKS NOTED OPS CK GOOD, HYD LINES REINSTALLED REF AIPC 29-18-51, REF AMM 20-11-00 LK CK GOOD, OPS CK GOOD, SERVICED HYD REF AMM 12-12-01, PER LP 6755045 REMOVED PANEL.
